# SDR DALA2023011000198

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,160 hours, 8,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE BTW FR 69 TO FR 70 AT LEVEL FLOOR STRUCTURE AND AT L EVEL OF STR 23 R AT AFT GALLEY AREA. REPLACED SHEAR PLATE LOC BETWEEN FR 69 TO FR 70 AT LEVEL STR 23R FLOOR STRUCTURE AFT GALLEY AREA AS PER A321 SRM 51-72-11, SRM51 -42-11 AND DWG D53474180, RELEASE DATE 14-JUL-22, ISSUE Z. MEASURE OF CRACK IS L: 0.709 IN.
